# SDR HALA2010020900055

- Difficulty date: February 9, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,851 hours, 5,868 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359A
- Part serial: L0147
- Condition: Malfunctioned
- Location: Right
- Part time: 10,265 hours, 1,831 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ATB - RT GEN DRIVE LT AND RT GEN LT.  REMOVED AND REPLACED RT IDG PER TASK CARD 767-3-405001.  RUN AND LEAK CHECK OK.  OK FOR SERVICE.
